MathSciNet Relay Station
MathSciNet bibliographic data
MR2300218 (2008a:60212) 60J80
Harris, J. W.; Harris, S. C. Survival probabilities for branching Brownian motion with absorption. Electron. Comm. Probab. 12 (2007), 81–92 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement